Pacific Journal of Mathematics

Matrices of quaternions.

J. L. Brenner

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 329-335.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052104

Mathematical Reviews number (MathSciNet)
MR0043761

Zentralblatt MATH identifier
0043.01402

Subjects
Primary: 09.0X

Citation

Brenner, J. L. Matrices of quaternions. Pacific J. Math. 1 (1951), no. 3, 329--335. https://projecteuclid.org/euclid.pjm/1103052104


Export citation

References

  • [1] J. L. Brenner, The linear homogeneous group, Ann. of Math. (2) 39 (1938), 472-493.
  • [2] A. Cayley, On the quaternion equation q Q " Q q' =0, Mess, of Math. 14 (1885), 108-112.
  • [3] C. Chevalley, Theory of Lie groups, Princeton University Press, Princeton, 1946.
  • [4] H. S. M. Coxeter, Quaternions and reflections,Amer. Math. Monthly 53 (1946), 137-138.
  • [5] S. Eilenberg and I. Niven, The "fundamental theorem of algebra" for quaternions, Bull. Amer. Math. Soc. 50 (1944), 244-248.
  • [6] N. Jacobson, Theory of rings, American Mathematical Society, New York, 1943.
  • [7] R. E. Johnson, On the equation = + over an algebraic division ring, Bull. Amer. Math. Soc. 50 (1944), 202-207.
  • [8] H.C.Lee, Eigenvalues and canonical forms of matrices with quaternion coefficients, Proc. Roy. Irish Acad. Sect. A, 52 (1949), 253-260.
  • [9] F. D. Murnaghan, The theory of group representations,Johns Hopkins Press, Baltimore, 1938.
  • [10] E. Study, Zur Theorie der linearen Gleichungen, Acta Math. 42 (1920), 1-61.